Authors: Dimitrijević, Ivan
Dragović, Branko 
Grujić, Jelena
Rakić, Zoran
Title: New cosmological solutions in 2 nonlocal modified gravity
Journal: Romanian Reports of Physics
Volume: 58
Issue: 5-6
Issue Date: 5-Apr-2013
Rank: M23
ISSN: 1221-146X
Abstract: 
We consider some cosmological aspects of nonlocal modified gravity with Λ term, where nonlocality is of the type RF()R. Using ansatz of the form R = rR+s; we find a few a(t) nonsingular bounce cosmological solutions for all three values of spatial curvature parameter k. We also discuss this modified gravity model from F(R) theory point of view.
Keywords: Cosmological solutions | F(R) theory | Modified gravity | Nonlocal gravity

Show full item record

SCOPUSTM   
Citations

21
checked on May 28, 2024

Page view(s)

31
checked on May 9, 2024

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.